# SDR R61A201404030497

- Difficulty date: April 3, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 25,842 hours, 19,305 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal Depressor
- Part number: 17003753001
- Condition: Damaged
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, L1 DOOR CUTOUT FWD SEAL DEPRESSOR ONE AREA OF THICKNESS REDUCTION DAMAGE.  MX MEASURED DAMAGE AND DETERMINED THAT IT IS UNSERVICABLE IAW SRM 53-10-21.  R & R L1 DOOR CUT OUT FWD SEAL DEPRESSOR IAW SRM 51-40-02, 51-41-01, 51-43-03 ALSO REMOVED AND REINSTALLED L1 DOOR FRAME FWD LOWER MOST STOP TO FOM MAINTANENCE IAW AMM 53-10-21.
